# SDR DALA2022070104601

- Difficulty date: June 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737
- Aircraft serial: 31912
- Aircraft time: 27,060 hours, 10,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2300979) DURING INSPECTION DENT DAMAGE WAS FOUND ON FUSELAGE SKIN AT STATION 224.8 AND S-21L. MAINTENANCE REPAIRED DAMAGE PER ERA 600277-14.
